# SDR 2006UALA01744

- Difficulty date: September 7, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 50,431 hours, 18,484 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 3415251
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRAKE & ANTI-SKID MESSAGES ON TAXI.  THE DISCREPANCY WAS DIAGNOSED AS A FAILED TWO PORT MOTOR OPERATED HYDRAULIC VALVE ASSY.  REPLACED PARK VALVE, AND THE MESSAGE CLEARED.
